# SDR HEEA0012810

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 40005040301
- Condition: Failed
- Location: Radar Ant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANT DRIVE ASSY FAILED.  CAUSES LARGE RED BAND ON SCREEN DURING TURNS AND ROLL INOPERATIVE.
